# SDR SWIA202156437

- Difficulty date: January 18, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 37,682 hours, 37,066 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Chafed
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG BAY RETRACT ACTUATOR HYDRAULIC LINE IS CHAFING AGAINST THE ATTACH BRACKET.   (C-CHECK) RO 2/25/2021   REMOVED EDGE DAMAGE FROM L/H MLG BAY RETRACT ACTUATOR FITTING, ENSURED DAMAGE HAS A SMOOTH CONTOUR, BLENDED AREA DID NOT EXCEED REPORTED DEPTH NO FURTHER BLENDING PERFORMED, NDT INSPECTED NO DEFECTS NOTED, ROTO PEENED REWORKED AREA, RESTORED FINISH REF MHIRJ REO 601R-57-21-3418 REV - - DATED 2021/02/06, COMPLIED WITH TASK CARD 51-900-1003-SKY, SEE CONTINUE CARD FOR DETAILS
